Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 4, Pages 315-323

Existence of solutions of functional differential inclusions

A. Anguraj and K. Balachandran

Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India

Received 1 March 1992; Revised 1 May 1992

Copyright © 1992 A. Anguraj and K. Balachandran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the existence of solutions of a functional differential inclusion. By using the variation of parameters formula we convert the functional differential inclusion into an integral inclusion and prove the existence of a fixed point of the set-valued mapping with the help of the Kakutani-Bohnenblust-Karlin fixed point theorem.